# SDR SWAA2022030978503

- Difficulty date: February 27, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737*
- Aircraft serial: 32476
- Aircraft time: 58,772 hours, 34,863 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE PANEL 651GB INBOARD FASTENER HOLES ELONGATED IN COMPOSITE SKIN. DOT 234/12. / [01] WORK ACCOMPLISHED ON NON-ROUTINE TTG8Q00B1K45 (43253/6000/0023)
